Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Tom
Guest
 
Posts: n/a
Default Tourettes and ADD

My daughter was diagnosed with Tourettes Syndrome last year at age 8 after watching the symptoms accumulate since age 6. Her symptoms of both simple and complex tics were never severe, but her accompaning ADD (which is almost always present with tourettes)was keeping her behind in school. At age 8, she was asking for help and wanted the tics to go away. We were extremely fortunate to have found a Doctor through the Tourettes Syndrome Association, who is an expert and compassionate. After our consultation and testing, and an official diagnosis, our daughter was put on strattera. Her tic symptoms almost completely diappeared and her concentration very improved. She experienced virtually no side-effects. She gained weight proportional to her height. We noticed her tic symptoms coming back a bit 3 months ago, and our doctor upped her dosage according to her weight gain. She responded beautifully, back to all better again. The dosage has always been kept to the threshold range. This medication has givin my daughter her life back.
Reply With Quote
  #2  
Old 09-10-2007, 12:09 AM
Liz
Guest
 
Posts: n/a
Default strattera

I have a son who has been struggling with school since grade 1. I work with children with developmental disabilities and have had access to many different doctors. I knew he would end up with ADHD as his father clearly has it. I struggled with medication and we had found Concerta to be the best in Grade 5. Grade 8 has been the worse year yet. Recently diagnosed with a learning disability, language processing disability and of course ADHD. We have been going through testing for tourettes and will find out in two weeks. I see some ticks but I also see many sensory seeking behaviours as well. My son is very bright but does not have any organizational skills. His behaviour is class clown, harmless but he continues to live in the office at school. His impulsive behaviour does put him and other students at risk. I am considering Stattera as he does not want to take the concerta as he feels it makes him thin. Does your daughter still eat while on the medication? Has it changed her sleep pattern at night? Any other side effects? Thanks for you time.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:15 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.